# SDR AALA200800189

- Difficulty date: January 27, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 45,596 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 3E MISSING SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 3E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
